You are photosensitive and need to tell your doctor. Wear a heavy duty sunblock, sunglasses, cap, cover up as much as possible but stay hydrated, you can get Benydral over the counter but it will make you sleepy, there are bath products you can use such as Aveeno, do not wear products with scents, and if a rash is occuring this needs to be checked out. Take precautions and keep us posted.
Hi, I went therew the same thing, it happened because the liver is shutting down and not clearing out the posions in your body. When this happens you even have to be careful about how much meds you take, sweating to much, getting over heated. First of all dont load on the benadril, it wont help to much and will get toxic in your system and you will start to feel funny, light headed, and feeling like your going to pass out. Secondly, get to a doctor. 3Rd dont eat fatty foods, like stake is the worst, its hard to digest and causes your liver to produce to much bilirubin which causes the itching. Lay off the milk, or if you have to have some buy skim milk or latose free milk, its easy for the body to break down. Dont take hot baths or showers, they start the skin to itch more. I itched like crazy for months until I found the answer. Urso 250 is what you should be taken, it helps the liver to produce the bile to break down your food easyer, and after taking a shower rub down in some SARNA anti itch lotion, (you can get it over the counter or ask local pharmacy to order it for you) then ask your doctor for Triamcinolone acetonide ointment to rub on after you rub on the sarna. Also as a sleep aid for them bad nights of itching, dont take sleepy pills, smoke weed, it cant build up in your system the way oral drugs can and it will relax you and help you to sleep, ask your doctor to write you a presciption for it, and explain why, they still cant give it to you at a pharmacy, (atleast not in B-more) but then you have to find a means to get it. But if you get stopped you will be safe with the doctors letter saying its medical for you. I found that it also helped with my depression too, so I dont have to take meds that are hard for my liver to break down. And most important, even when you eat, eat smaller amounts, is a few days your itching will slow down alot, but remember if you sweat or get hot you will still start to itch, try to stay cool. I hope this will help you get therw. Peace and love and god bless you.
I started itching like mad four months into treatment. I've tried everything that's been mentioned on this board and have had limited success. Drinking tons of water does seem to make a positive difference. I no longer feel like I want to jump out of my skin, but I do have periods during the day when I experience major agonizing itch. At least it no longer burns and smarts...For a while, after nearly ripping my skin to shreds from scratching, I felt as though i'd been stung by a hundred jellyfish.
In addition to keeping yourself hydrated with lots of good fresh water, I have found that using a soothing body lotion such as Aveeno at least 3 times a day, taking warm--NOT HOT--Aveeno baths, and taking benadryl before bedtime to be of some help. Resisting the urge to scratch is almost impossible for me, but I try. If I can distract myself, I seem to itch less. Wish I knew of some other way to alleviate the itching. good luck!
Itching is a commom Hep C symptom and doesn't mean "the liver is shutting down." I have a very low viral load, no fibrosis and only minimal inflamation. My liver is definitely not "shutting down," as you put it, yet itching is one of only a few symptoms I do have on a regular basis.
Liver failure 'itching' is called Pruritis. The liver can't remove toxins from the blood and skin. Antihistamines and lotions have no effect on prutitis b/c the 'itch' is literally under your skin.
Tx causes a 'histimine' reaction that is easily treated w/antihistimines and lotions.
Now poet, I have several 'home' remedies to help w/the 'phantom itching' of the pruitis. It hits my feet when I lay down to sleep. I just about go nuts! since I cl'ed the hep c virus, and avoid animal protein-esp red meat-it hasn't gotten much worse b/never goes away. People have transplants just to releive the 'itchin' (which is more 'burnin'-itchin'!)
Sometimes, the solution is as natural as aloe vera. I used to itch some times in the head but putting aloe vera (100% pure) gel at least releaves me temporarily.
Serisouly, give it a try, it may work for you so good that you may not need another anti-itch lotion or cream. Aloe Vera is a natural anti itch to say the least
I got a very bad itch two days ago and I still have it. It is itchy all over and more on neck, shoulders and legs. It is driving me crazy. Why do we have this problem and how can we stop it. I hate it. God please help us.
Hey I reading what you had wrote on a site about itching all over, It started 2 days ago, I have not been on any new medications , been on the same ones for years, I took a bath with the same soap I had all ways used, not from that, my scalp is the only thing that don't itch unless I'm in the sun sweating, I'm on blood pressure meds. I DID SWICH WASHING POWERS many times but never had any reactions . I don't have scabies, I went to my Dr. for the results from my CAT scan to day and he noticed my large intestines was enlarged is not working right as I was told today at my Dr, apt., so I'm on amitiza to help me use the bath room but I all ways been constipated , Would u have a idea what it could be, its driving me crazy. think God I bit my Neal's or my skin would bleed. I'm a 45 year old Christian mom
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.